MAUDE Adverse Event Report: Masimo - 15750 Alton Pkwy; Oximeter, Tissue Saturation

Masimo - 15750 Alton Pkwy; Oximeter, Tissue Saturation
Model Number 3756
Medical Device Problem Codes Defective Alarm (1014); Display or Visual Feedback Problem (1184); Incorrect, Inadequate or Imprecise Result or Readings (1535)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/22/2026
Type of Reportable Event Malfunction
Event or Problem Description
The customer reported that they did not receive accurate o3 readings during the procedure, and no error message was displayed.The readings froze after approximately 60 minutes of monitoring.The customer unplugged and reconnected the sensors, after which they resumed measuring correctly.There was no patient impact or consequence reported.
 
Additional Manufacturer Narrative
Other, other text: the customer confirmed that the sensor will not be returned to masimo for an analysis to be performed.No sensor lot number was reported; therefore the sensor's full udi and manufacturing information could not be obtained.Health effect impact code: no adverse event; no patient impact.

Common Device Name
Oximeter, Tissue Saturation
Manufacturer (Section D)
Masimo - 15750 Alton Pkwy
15750 alton pkwy
irvine CA 92618
Manufacturer (Section G)
Masimo - Mexicali
industrial vallera de mexicali calzada del oro, no.2001
mexicali, baja california 21600
MX   21600
Manufacturer Contact
lusine boyadzhyan
15750 alton pkwy
irvine, CA 92618
+1(949)297-7167
MDR Report Key50535906
Report Number3019388613-2026-00583
Device Sequence Number20324211
Product Code MUD
UDI-Device Identifier10843997008416
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K214072
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Remedial Action Other
Type of Report Initial
Report Date (Section B) 08/06/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number3756
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/06/2026
Initial Report FDA Received Date09/01/2026
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown